My 5-year-old had his first dose of Aderrall today. Now he says he is sick. He says he is going to throw up but he hasn't eaten a single thing since he took the medicine. He keeps twiching his fingers and says something inside him keeps making him talk and he can't stop. Talking a lot was a sympton before the medicine but now it is worse. Please help. I've tried to call doctor or nurse but cannot talk to anyone untill tomorrow. Should I continue to give it to him in the morning or not. It is 10 mg. Please I don't know what to do or what to expect.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...